MathSciNet Relay Station
MathSciNet bibliographic data
MR1162410 (93c:20046) 20D60 (11B39)
Knox, Steven W. Fibonacci sequences in finite groups. Fibonacci Quart. 30 (1992), no. 2, 116–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement